A shocked French father, Frédéric Beltra, denounced the death of his 22-year-old son, Maxime, which occurred the day after he received the Pfizer vaccine against the COVID-19 or CCP (Chinese Communist Party) virus.

In a video that went viral, Beltra reports that on July 25, Maxime received the first dose in the small town of Saintes-Maries de la Mer, Bouches-du-Rhône, in the Arles district of France and died at 11 p.m. local time, according to the alternative media Medias-Presse-Info on July 27. 

As Maxime was in perfect health, his death is attributed to an allergic reaction caused by the vaccine, a drug used under experimental authorization only. 

Critics of this tragic event claim that if the young man had not allowed the injection he might still be alive. 

The mass vaccination campaign has been the source of many complaints from both scientists and citizens in many countries, given the numerous deaths and millions of adverse side effects that have become evident. 

In this regard, one Twitter user responding to the dramatic video denouncing Maxime’s death laments the apparent insensitivity of those involved in vaccination. 

“They seem to have stones instead of heart. They are insensitive to death as long as it doesn’t concern them. No empathy. We must not trust in their humanity, but in the power of the people, we must go out en masse to the streets, prevent them from sleeping!”, wrote the user @torimar98865410.

It should be noted that the video platform YouTube censored and removed Beltra’s video, arguing that it violates its guidelines, and giving rise to criticism suggesting a kind of plot by the media, to prevent similar tragedies caused by vaccines from being known. 

Another of the tragic side effects caused recently by these drugs is that of a British woman who cannot use her legs to walk properly. 

Her videos uploaded to an Instagram account with almost 5 million followers were ‘restricted’ by the social network so that it would not be so ‘prominent’ and stop being recommended, reported Daily Mail.

It is 34-year-old Georgia-Rose Segal, who shared the adverse effects she had after receiving the second dose of the vaccine against the CCP virus, also from the Pfizer laboratory.

The video was uploaded with the following explanation: “Since the 29th June after her second Pfizer jab, Georgia has had daily episodes of fainting, developing into neurological issues and losing the use of her legs. And yes, she was perfectly fit and healthy before!.”

The censorship of the big technology companies and the media, together with the contradictory provisions of the governments, end up dissuading many people from taking part in this third experimental stage of the vaccines, by having themselves injected. 

One example of the administrative arrangements is the new recommendation from the CDC, for Americans to once again wear the controversial masks. 

Regarding this CDC announcement, Florida Governor Ron DeSantis’ press secretary, Christina Pushaw, stated, “There is no indication that areas with facemask mandates have had better results than areas without facemask mandates. In fact, this policy could be counterproductive.”